# SDR DXTA200702520

- Difficulty date: October 3, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N979QS
- Make and model: Cessna 750
- Aircraft serial: 7500079
- Aircraft time: 7,978 hours, 4,940 cycles
- Engine: Allsn AE3007C
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL AMBER CAS MESSAGE AFTER T/O.  UNABLE TO RESET, FLAPS REMAINED STUCK AT 15 DEGREES.  TROUBLESHOT DISCREPANCY TO A BINDING LT IB FLAP PANEL.  ADJUSTED NR 5 ACTUATOR AND PROVIDED CLEARANCE.  O/S CHECK GOOD.  WORK PERFORMED IAW CHAPTER 27-50-00 OF THE MM.
